# SDR EISA2000034

- Difficulty date: March 7, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 5520 · Elevator Structure
- Part: Stringer
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND INTERNAL STRUCTURE OF RIGHT ELEVATOR CRACKED AT STATION 80.56 AS SHOWN IN X-RAY SHOT NR 5R ON REAR STRINGER.  STOP DRILLED CRACK.  DYE PENETRANT CONFIRMS CRACK TERMINATED.  FABRICATED DOUBLER PER SRM 55-20-3.  INSTALLED DOUBLER PER SRM 55-20-3.  (M)
